# SDR UIEA2019051904231

- Difficulty date: May 19, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,211 hours, 16,878 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

LEFT MAIN FUEL PUMP INOP.( TRANSFERRED TO MDDR 111871.  LP 1015740 - M4: LH MAIN FUEL PUMP OPS CHECK GOOD IAW AMM 28-22-00.  THIS CLEARS DMI # 111871.  MCC NOTIFIED.  DISPATCH DP1540Z.  )
